# SDR IPXA2018063031234

- Difficulty date: June 8, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 72,324 hours, 13,592 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: AKC75041
- Part serial: UP66018
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, TAIL CONE STA 2165.6 HAS DEEP WEAR AT BX=-36.5 AND BETWEEN Z=-35 TO Z=-61.5. REPAIRED TAIL CONE AT SAID LOCATION IAW EA 011-5320-01-A7307 REV I/R AND EO MD11-5350-68943-A. (MINOR)
